Vol. 14, No. 3, 1964

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On the location of the zeros of some infrapolynomials with prescribed coefficients

J. L. Walsh and Oved Shisha

Vol. 14 (1964), No. 3, 1103–1109
Mathematical Subject Classification
Primary: 30.11
Milestones
Received: 2 May 1963
Published: 1 September 1964
Authors
J. L. Walsh
Oved Shisha